フォロー
Jairo Zacarias Goncalves
Jairo Zacarias Goncalves
Professor of Mathematics University of Sao Paulo
確認したメール アドレス: usp.br
タイトル
引用先
引用先
Free groups in subnormal subgroups and the residual nilpotence of the group of units of groups rings
JZ Gonçalves
Canadian Mathematical Bulletin 27 (3), 365-370, 1984
681984
Free subgroups of units in group rings
JZ Gonçalves
Canadian Mathematical Bulletin 27 (3), 309-312, 1984
551984
Are there free groups in division rings?
JZ Gonçalves, A Mandel
Israel Journal of Mathematics 53, 69-80, 1986
391986
Unitary units in group algebras
JZ Gonçalves, DS Passman
Israel Journal of Mathematics 125 (1), 131-155, 2001
332001
Free products of units in algebras I. Quaternion algebras
JZ Gonçalves, A Mandel, M Shirvani
Journal of Algebra 214 (1), 301-316, 1999
311999
Linear groups and group rings
JZ Gonçalves, DS Passman
Journal of Algebra 295 (1), 94-118, 2006
302006
A survey on free objects in division rings and in division rings with an involution
JZ Gonçalves, M Shirvani
Communications in Algebra 40 (5), 1704-1723, 2012
222012
Free symmetric and unitary pairs in division rings with involution
VO Ferreira, JZ Gonçalves, A Mandel
International Journal of Algebra and Computation 15 (01), 15-36, 2005
202005
Embedding free products in the unit group of an integral group ring
JZ Gonçalves, DS Passman
Archiv der Mathematik 82, 97-102, 2004
192004
Free products of units in algebras. II. Crossed products
JZ Gonçalves, A Mandel, M Shirvani
Journal of Algebra 233 (2), 567-593, 2000
192000
On free group algebras in division rings with uncountable center
J Goncalves, M Shirvani
Proceedings of the American Mathematical Society 124 (3), 685-687, 1996
191996
Construction of free subgroups in the group of units of modular group algebras
JZ Gonçalves, DS Passman
Communications in Algebra 24 (13), 4211-4215, 1996
191996
Semigroup identities on units of group algebras
JZ Gonçalves, A Mandel
Archiv der Mathematik 57, 539-545, 1991
191991
Free groups in normal subgroups of the multiplicative group of a division ring
JZ Gonçalves, DS Passman
Journal of Algebra 440, 128-144, 2015
172015
Free symmetric and unitary pairs in central simple algebras with involution
JZ Gonçalves, M Shirvani
Groups, rings and algebras, 2006
162006
Free group algebras in certain division rings
LMV Figueiredo, JZ Gonçalves, M Shirvani
Journal of Algebra 185 (2), 298-313, 1996
161996
Large free algebras in the ring of fractions of skew polynomial rings
M Shirvani, JZ Gonçalves
Journal of the London Mathematical Society 60 (2), 481-489, 1999
141999
Involutions and free pairs of bicyclic units in integral group rings
JZ Gonçalves, DS Passman
Walter de Gruyter GmbH & Co. KG 13 (5), 721-742, 2010
132010
Free group algebras in the field of fractions of differential polynomial rings and enveloping algebras
M Shirvani, JZ Gonçalves
Journal of Algebra 204 (2), 372-385, 1998
131998
Semigroup identities on units of integral group rings
MA Dokuchaev, JZ Gonçalves
Glasgow Mathematical Journal 39 (1), 1-6, 1997
131997
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20